eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Would you have Earache when you have Multiple sclerosis?

Summary: there is no Earache reported by people with Multiple sclerosis yet. We study people who have Earache and Multiple sclerosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a support group for people who have Multiple sclerosis and Earache >>>

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

Multiple sclerosis

Multiple sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) can be treated by Copaxone, Tysabri, Avonex, Rebif, Betaseron, Baclofen. (latest reports from 224,282 Multiple Sclerosis patients)

Earache

Earache (ear pain) has been reported by people with depression, stress and anxiety, high blood pressure, insomnia, attention deficit hyperactivity disorder. (latest reports from 939 Earache patients)

On May, 2, 2015: No report is found.

Get connected: join our support group of multiple sclerosis and earache on

Do you have Multiple Sclerosis and Earache?

 

You are not alone! Join a support group on :
- support group for people who have Multiple sclerosis
- support group for people who have Earache

Recent conversations of related support groups:

Browse all Multiple sclerosis symptoms:

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Multiple sclerosis, Earache

You may be interested at these reviews (Write a review):

  • Tecfidera and psychosis
    When our 31 year old daughter with Multiple Sclerosis started the 120 mg of Tecfidera, we noticed that she started becoming chatty-- talking more that usual. After a week on the lower 120 mg, she started on the higher 240 mg dosage. Her chatter increased significantly. By the second day on the hig ...
  • Ampyra vs kidney stones
    Started taking Ampyra Sept 1, 2014.
    Had a severe kidney stone in mid-September.
    Another two weeks ago.
    Another today.
    No family history or them. I also have no history of them.
    Drink fresh squeezed lemon daily and lots of water.
    Take Ibuprofen when it star ...
  • Dont use copaxone. it caused huge necrosis of my flesh!!
    I took injections for 1.5 yrs. No problem. Then received a batch that caused huge indentions in my skin. I am a body builder, very obsessed with how my body and skin looks. Now I have massive (1/2 dollar sized) craters in my thighs and upper arms. I can no longer compete. Copaxone ruined my li ...
  • Ms relapse - changed to copaxone in april
    I've never joined one of these sites but saw this site. I have had MS for 14yrs but changed to Copaxone in April, had a relapse last week and wondered how others were getting on with it. I have a puffy left calf/ankle which can be a side effect of Copaxone - have others had this - can you reduce the ...
  • Penicillin vk induced drowsiness
    I have been taking Penicillin VK and Acetaminophen for a severe pain I had been feeling in my ear. It's been 48 hours since I started taking them. Within the first 24 hours the pain had calmed down and I was feeling normal. However, since day 2 started, I have been feeling really drowsy. I keep fall ...

More reviews for: Multiple sclerosis, Earache

Comments from related studies:

  • From this study (3 weeks ago):

  • Wanting to know if the M.S. medicines I've taken could have caused my diagnosis of moderate glaucoma in right eye. Rebif 40mcg three/week for last 10 years and Avonex 1/week for 7 years. Initial onset of M.S. 39 years ago was optic neuritis in right eye and other symptoms.

    Reply

  • From this study (2 months ago):

  • This is either the second or third that i've had since starting the meds in Feb 2015. seems a bit odd. i drink lots of water. my urine is discoloured and quite potent.

    Reply

    lauren on Apr, 3, 2015:

    i'm sorry, I've only been on tecfidera for 2 months. Dxd for 9 years.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.